# SDR BJNA202409230001

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N806VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 34656
- Aircraft time: 52,138 hours, 34,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT LENS COVER MISSING AT 34 DEF.   INSTALLED LENS COVER IAW AMM 33-51-03.
